MathSciNet Relay Station
MathSciNet bibliographic data
MR1310657 (96b:42040) 42C15 (41A30)
Walter, Gilbert G. Translation and dilation invariance in orthogonal wavelets. Appl. Comput. Harmon. Anal. 1 (1994), no. 4, 344–349.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement